Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Morristown, TN

June 18, 2015Blount County, Knox County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2015, 8:04 PM EDT for Blount County, Knox County, Sevier County, Tennessee. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 8:04 PM EDT (00:04 UTC)
Expired
Jun 18, 2015, 8:45 PM EDT
In force
41 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 34 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:14 PM EDTTSTM WND DMG5 Nw Seymour, TNTREES REPORTED DOWN NEAR SEYMOUR AND SOUTH KNOXVILLE. ONE TREE DOWN ON HOUSE WITH AN INJURY.
Jun 18, 8:14 PM EDTNON-TSTM WND DMG5 Nw Seymour, TNTREES REPORTED DOWN NEAR SEYMOUR AND SOUTH KNOXVILLE. ONE TREE DOWN ON HOUSE WITH AN INJURY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS54 KMRX 190004
SVRMRX
TNC009-093-155-190045-
/O.NEW.KMRX.SV.W.0075.150619T0004Z-150619T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
804 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KNOX COUNTY IN EAST TENNESSEE...
  NORTHEASTERN BLOUNT COUNTY IN EAST TENNESSEE...
  NORTHWESTERN SEVIER COUNTY IN EAST TENNESSEE...

* UNTIL 845 PM EDT

* AT 803 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKFORD...
  OR 8 MILES SOUTHEAST OF KNOXVILLE...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...SEVIERVILLE...ALCOA...ROCKFORD...MCMAHAN...KODAK...
  SEYMOUR...MALONEYVILLE...WILDWOOD...HOUSE MOUNTAIN S.P....MASCOT...
  KIMBERLIN HEIGHTS AND LAKE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3589 8402 3617 8381 3610 8371 3608 8371
      3606 8369 3605 8367 3605 8368 3604 8367
      3604 8365 3601 8360 3596 8352 3594 8350
      3576 8383
TIME...MOT...LOC 0003Z 227DEG 11KT 3590 8383 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
846 
WWUS54 KMRX 190023
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
823 PM EDT THU JUN 18 2015

TNC009-190033-
/O.CAN.KMRX.SV.W.0075.000000T0000Z-150619T0045Z/
BLOUNT TN-
823 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3585 8377 3586 8378 3588 8378 3589 8379
      3586 8383 3595 8393 3614 8376 3610 8371
      3608 8371 3604 8367 3604 8364 3596 8352
      3594 8351 3581 8375
TIME...MOT...LOC 0023Z 227DEG 11KT 3608 8322 

$$

TNC093-155-190045-
/O.CON.KMRX.SV.W.0075.000000T0000Z-150619T0045Z/
KNOX TN-SEVIER TN-
823 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN KNOX AND NORTHWESTERN SEVIER COUNTIES...

AT 823 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANEBERRY...OR
8 MILES NORTH OF NEWPORT...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...MCMAHAN...KODAK...SEYMOUR...HOUSE MOUNTAIN
S.P....MASCOT...KIMBERLIN HEIGHTS AND LAKE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3585 8377 3586 8378 3588 8378 3589 8379
      3586 8383 3595 8393 3614 8376 3610 8371
      3608 8371 3604 8367 3604 8364 3596 8352
      3594 8351 3581 8375
TIME...MOT...LOC 0023Z 227DEG 11KT 3608 8322 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:51 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 18, 7:51 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
751 PM EDT THU JUN 18 2015

.AVIATION...FLIGHT OPERATIONS SHOULD REMAIN QUITE DECENT THROUGH
THE PERIOD ALTHOUGH THERE WILL BE A FEW THUNDERSTORMS AROUND THAT
INITIATE ON THE TERRAIN AND DRIFT INTO THE VALLEY WHERE THE
TERMINALS ARE LOCATED. ONE OF THESE AREAS MAY IMPACT TYS DURING THE
NEXT HOUR AS IT RIDES EAST NORTHEAST TOWARD THE MOUNTAINS. THERE
SHOULD BE A COUPLE MORE SHOWERS AND THUNDERSTORMS AROUND ON FRIDAY
BUT PROBABILITY TOO LOW FOR A MENTION IN THE TERMINAL FORECAST AT
THIS TIME.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Jun 18, 3:58 AM EDT, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 AM EDT THU JUN 18 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-190800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
358 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW STORMS
MAY BECOME STRONG TO SEVERE WITH THE MAIN THREAT BEING STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO INCREASE A BIT
FRIDAY THROUGH SATURDAY NIGHT. A FEW STORMS MAY BECOME STRONG TO
SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL.
TORRENTIAL DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING...ESPECIALLY
IN THE USUAL FLOOD PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT DURING THE PERIOD
THURSDAY THROUGH SATURDAY NIGHT.

In the hours before

Special weather statement, Jun 18, 6:59 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
659 PM EDT THU JUN 18 2015

TNZ035-067-084-182345-
ROANE TN-MEIGS TN-MORGAN TN-
659 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...MEIGS...AND MORGAN COUNTIES
UNTIL 745 PM EDT...

AT 658 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF ROCKWOOD...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSTON...ROCKWOOD...MIDTOWN...FAIRVIEW...HARRIMAN...
OAKDALE...COALFIELD...DEARMOND...PAINT ROCK...BRADBURY...TEN MILE
AND EAGLE FURNACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3569 8472 3573 8471 3575 8473 3575 8475
      3578 8474 3580 8475 3609 8456 3595 8429
      3592 8427 3589 8431 3589 8433 3586 8433
      3565 8458 3564 8463
TIME...MOT...LOC 2258Z 212DEG 21KT 3575 8465

AMP.23
Local storm report, Jun 18, 7:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
722 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     LOUDON                  35.74N 84.36W
06/18/2015                   LOUDON             TN   911 CALL CENTER

            DOWNED TREE AND POWER LINE REPOERTED IN LOUDON.

&&

AMP
Special weather statement, Jun 18, 7:28 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT THU JUN 18 2015

TNZ068-069-071-190015-
KNOX TN-NW BLOUNT TN-LOUDON TN-
728 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...AND LOUDON
COUNTIES UNTIL 815 PM EDT...

AT 727 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LENOIR CITY...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...LENOIR CITY...ALCOA...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...GREENBACK...
FRIENDSVILLE...TELLICO VILLAGE...WILDWOOD...BEARDEN...POWELL AND
CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3563 8424 3580 8434 3608 8398 3576 8376
TIME...MOT...LOC 2327Z 241DEG 14KT 3575 8426

AMP.23
Special weather statement, Jun 18, 7:35 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
735 PM EDT THU JUN 18 2015

TNZ073-190000-
NORTH SEVIER TN-
735 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR NORTH SEVIER COUNTY UNTIL 800 PM
EDT...

AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SEVIERVILLE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...PIGEON FORGE...SEYMOUR...HARRISBURG...MCMAHAN AND
KODAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3580 8375 3581 8374 3581 8375 3589 8379
      3591 8376 3592 8373 3594 8370 3594 8369
      3595 8369 3597 8365 3598 8366 3601 8359
      3597 8352 3594 8350 3594 8349 3578 8344
      3577 8373
TIME...MOT...LOC 2335Z 255DEG 14KT 3586 8373

AMP.23
Special weather statement, Jun 18, 7:37 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
737 PM EDT THU JUN 18 2015

TNZ040-070-073-190000-
NORTH SEVIER TN-JEFFERSON TN-NORTHWEST COCKE TN-
737 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR NORTH SEVIER...JEFFERSON...AND
NORTHWEST COCKE COUNTIES UNTIL 800 PM EDT...

AT 737 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF DANDRIDGE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...WHITE PINE...BANEBERRY...FAIRGARDEN...CHESTNUT HILL...BIRD
CROSSING AND BYBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3581 8334 3589 8347 3613 8332 3597 8306
TIME...MOT...LOC 2337Z 220DEG 16KT 3590 8336

AMP.23
Special weather statement, Jun 18, 7:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
757 PM EDT THU JUN 18 2015

TNZ069-071-073-190045-
KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-
757 PM EDT THU JUN 18 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...AND NW BLOUNT
COUNTIES UNTIL 845 PM EDT...

AT 757 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKFORD...OR 9 MILES SOUTHEAST OF KNOXVILLE...MOVING NORTHEAST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...ALCOA...PIGEON FORGE...ROCKFORD...
HARRISBURG...MCMAHAN...KODAK...SEYMOUR...WILDWOOD...KIMBERLIN HEIGHTS
AND LAKE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3592 8399 3607 8370 3604 8367 3604 8365
      3597 8354 3580 8345 3580 8390
TIME...MOT...LOC 2357Z 237DEG 9KT 3588 8382

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:22 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson23 min
Jun 18, 8:38 PM EDTSpecial Weather StatementMRXSevier37 min
Jun 18, 8:44 PM EDTSpecial Weather StatementMRXHamblen, Jefferson46 min
Jun 18, 8:47 PM EDTSpecial Weather StatementMRXGreene43 min
Jun 18, 8:56 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Jefferson49 min
Jun 18, 9:36 PM EDTSpecial Weather StatementMRXHawkins39 min
Jun 18, 9:39 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins51 min
Jun 18, 10:30 PM EDTSpecial Weather StatementMRXSullivan45 min
Jun 18, 11:14 PM EDTSpecial Weather StatementMRXSullivan46 min
Jun 19, 2:37 AM EDTSpecial Weather StatementMRXCampbell38 min
Jun 19, 3:11 AM EDTSpecial Weather StatementMRXCampbell49 min
Jun 19, 11:48 AM EDTSpecial Weather StatementMRXBradley, Hamilton42 min
Jun 19, 12:21 PM EDTSpecial Weather StatementMRXRhea39 min
Jun 19, 12:26 PM EDTSpecial Weather StatementMRXBradley34 min
Jun 19, 12:42 PM EDTSpecial Weather StatementMRXMorgan33 min
Jun 19, 12:47 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Polk43 min
Jun 19, 12:58 PM EDTSpecial Weather StatementMRXRhea32 min
Jun 19, 1:28 PM EDTSpecial Weather StatementMRXMcMinn47 min
Jun 19, 1:45 PM EDTSpecial Weather StatementMRXScott45 min
Jun 19, 2:21 PM EDTSpecial Weather StatementMRXAnderson24 min
Jun 19, 2:38 PM EDTSpecial Weather StatementMRXKnox37 min
Jun 19, 3:05 PM EDTSpecial Weather StatementMRXUnion40 min
Jun 19, 3:40 PM EDTSpecial Weather StatementMRXGrainger, Union35 min
Jun 19, 4:18 PM EDTSpecial Weather StatementMRXRoane42 min
Jun 19, 5:06 PM EDTSpecial Weather StatementMRXBlount39 min
Jun 19, 5:12 PM EDTSpecial Weather StatementMRXGreene48 min
Jun 19, 5:49 PM EDTSevere Thunderstorm WarningMRXGreene41 min
Jun 19, 6:06 PM EDTSpecial Weather StatementMRXSevier39 min
Jun 19, 6:22 PM EDTSpecial Weather StatementMRXWashington38 min
Jun 19, 6:33 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier42 min
Jun 19, 6:40 PM EDTSpecial Weather StatementMRXScott50 min
Jun 19, 7:45 PM EDTSpecial Weather StatementMRXCampbell45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.